# SDR AALA20031151

- Difficulty date: October 14, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - MAINTENANCE OBSERVED EMERGENCY ESCAPE PATH FLOOR LIGHT INOPERATIVE AT SEAT 25D.  RESEATED CONNECTOR AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
